Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 35, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 29, 2009, 8:27 AM EDT for Fayette County, Spalding County, Georgia. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 8:27 AM EDT (12:27 UTC)
- Expired
- Mar 30, 2009, 8:35 AM EDT
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 17 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River near Griffin (GRFG1). The gauge peaked at 12.84 ft at Mar 29, 2009, 3:00 PM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS42 KFFC 291227 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 827 AM EDT SUN MAR 29 2009 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE FLINT RIVER TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC113-255-300227- /O.NEW.KFFC.FL.W.0035.090329T1227Z-000000T0000Z/ /GRFG1.1.ER.090329T0418Z.090329T1130Z.000000T0000Z.NO/ 827 AM EDT SUN MAR 29 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE FLINT RIVER NEAR GRIFFIN * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 7AM SUNDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 12.0 FEET. $$
4 follow-up statements
000 WGUS82 KFFC 291618 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1218 PM EDT SUN MAR 29 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HIGHWAY 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES ...HIGH WATER CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER COUNTIES .RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC113-255-300618- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /GRFG1.1.ER.090329T0418Z.090329T1545Z.000000T0000Z.NO/ 1218 PM EDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR GRIFFIN * UNTIL FURTHER NOTICE. * AT 11AM SUNDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12.0 FEET. $$ GAC079-263-269-293-300618- /O.EXT.KFFC.FL.W.0028.000000T0000Z-090330T1824Z/ /CLUG1.2.ER.090328T1906Z.090329T0815Z.090330T1224Z.NO/ 1218 PM EDT SUN MAR 29 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * UNTIL MONDAY AFTERNOON. * AT 12PM SUNDAY THE STAGE WAS 24.2 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 25.0 FEET...MODERATE FLOODING BEGINS. ACCESS ROAD TO BOAT RAMP AND PARKING LOT TO BOAT RAMP FLOOD. IN ADDITION...FLOODING OF MOST OF THE LAND AT THE BEND OF THE RIVER UPSTREAM DEVELOPS. $$ GAC093-193-261-300618- /O.ROU.KFFC.HY.S.0000.000000T0000Z-000000T0000Z/ /MNTG1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1218 PM EDT SUN MAR 29 2009 HIGH WATER CONTINUES FOR THE FLINT RIVER NEAR MONTEZUMA * UNTIL FURTHER NOTICE. * AT 11AM SUNDAY THE STAGE WAS 9.6 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 19.1 FEET BY TUESDAY EVENING * AT 18.0 FEET...GEORGES LANDING PARKING LOT FLOODED OUT. $$ GAC117-121-291648- /O.CAN.KFFC.FL.W.0026.000000T0000Z-090330T2200Z/ /APHG1.1.ER.090328T1642Z.090328T2115Z.090329T0430Z.NO/ 1218 PM EDT SUN MAR 29 2009 THE FLOOD WARNING IS CANCELLED FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL MONDAY EVENING. * AT 11AM SUNDAY THE STAGE WAS 6.2 FEET. * FLOOD STAGE IS 7.0 FEET. $$
000 WGUS82 KFFC 292116 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 516 PM EDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES FLINT RIVER NEAR CARSONVILLE AT HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE FLINT RIVER IN THESE AREAS SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC113-255-301116- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /GRFG1.1.ER.090329T0418Z.090329T1545Z.000000T0000Z.NO/ 516 PM EDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR GRIFFIN * UNTIL FURTHER NOTICE. * AT 3PM SUNDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12 FEET. $$ GAC079-263-269-293-301116- /O.CON.KFFC.FL.W.0028.000000T0000Z-090330T1824Z/ /CLUG1.2.ER.090328T1906Z.090329T0815Z.090330T1224Z.NO/ 516 PM EDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE AT HWY. 19 * UNTIL MONDAY AFTERNOON. * AT 5PM SUNDAY THE STAGE WAS 23.2 FEET. * MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER CRESTED AT 25.23 FEET AT 215 AM EDT SUNDAY MORNING...AND WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 18 FEET...MINOR FLOODING OCCURS. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OCCURS AND FLOOD WATERS REACH THE TOP OF THE BOAT RAMP. AT 25 FEET...MODERATE FLOODING OCCURS. THE ACCESS ROAD TO THE BOAT RAMP AND PARKING LOT FLOOD AND FLOODING OF MOST OF THE LAND AT THE BEND OF THE RIVER UPSTREAM DEVELOPS. $$
000 WGUS82 KFFC 300128 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 928 PM EDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER IN THESE AREAS SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. && GAC113-255-301528- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /GRFG1.1.ER.090329T0418Z.090329T1545Z.000000T0000Z.NO/ 928 PM EDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR GRIFFIN * UNTIL FURTHER NOTICE. * AT 8PM SUNDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO SLOWLY FALL. $$ GAC079-263-269-293-301528- /O.EXT.KFFC.FL.W.0028.000000T0000Z-090330T1702Z/ /CLUG1.2.ER.090328T1906Z.090329T0815Z.090330T1102Z.NO/ 928 PM EDT SUN MAR 29 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE AT HWY. 19 * UNTIL MONDAY AFTERNOON. * AT 9PM SUNDAY THE STAGE WAS 22.2 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY MONDAY MORNING. * AT 18 FEET...MINOR FLOODING OCCURS. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OCCURS AND FLOOD WATERS REACH THE TOP OF THE BOAT RAMP. $$
000 WGUS82 KFFC 301235 FLSFFC FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 835 AM EDT MON MAR 30 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... FLINT RIVER NEAR GRIFFIN AFFECTING FAYETTE AND SPALDING COUNTIES && GAC113-255-301305- /O.CAN.KFFC.FL.W.0035.000000T0000Z-090330T1235Z/ /GRFG1.1.ER.090329T0418Z.090329T1545Z.090330T0900Z.NO/ 835 AM EDT MON MAR 30 2009 THE FLOOD WARNING IS CANCELLED FOR THE FLINT RIVER NEAR GRIFFIN * AT 7AM MONDAY THE STAGE WAS 11.8 FEET...AND FALLING. * FLOOD STAGE IS 12.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 29, 5:25 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Mar 29, 5:25 AM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA...UPDATED 525 AM EDT SUN MAR 29 2009 .SHORT TERM /TODAY THROUGH TUESDAY/... CURRENT SATELLITE LOOP SHOWS COLD FRONT PUSHING THROUGH GA WITH LARGE MOISTURE PLUME OUT AHEAD OF THE FRONT MOVING OFF THE EASTERN SEABOARD. SATELLITE ALSO SHOWS LOW CENTER WRAPPED UP ALONG THE IL/IN BORDER AND CONTINUING TO MOVE NE INTO THE OH VALLEY/GREAT LAKES REGION. THIS FRONT WILL CONTINUE MOVING EAST THROUGH THE AREA THIS MORNING AND SHOULD EXIT THE STATE AROUND DAY BREAK. EXTREME N GA MAY SEE SOME LIGHT SHOWERS TODAY FROM THE WRAP AROUND BACKSIDE MOISTURE FROM THE MAIN LOW CENTER SO HAVE INTRODUCED A SLIGHT CHANCE BEGINNING LATE MORNING AND ENDING LATE AFTERNOON. HIGH PRESSURE OVER THE WESTERN GULF COAST BUILDS NE TODAY AND BECOMES CENTERED OVER GA BY 12Z MON. THIS RIDGE WILL KEEP THE STATE PRECIPITATION FREE THROUGH MON NIGHT EXCLUDING EXTREME N GA TODAY. BIGGEST CONCERN TODAY WILL BE GUSTY WINDS BEHIND THIS EXITING FRONTAL SYSTEM. WITH THE VERY SATURATED GROUND FROM RAIN THE PAST 3 DAYS...IT WILL NOT TAKE VERY STRONG WINDS TO BRING SOME TREES DOWN. HAVE DECIDED TO CONTINUED THE WIND ADVISORY EVEN THOUGH WINDS MAY NOT REACH CRITERIA TODAY. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... BEGINNING MONDAY A CLOSED LOW CENTER BEGINS DEVELOPING OVER THE CENTRAL PLAINS AND MOVES EASTWARD THROUGH TUE. MOISTURE FROM THIS FRONTAL SYSTEM BEGINS PUSHING INTO WESTERN GA TUESDAY AFTERNOON WITH THE FRONT MOVING THROUGH LATE TUESDAY/EARLY WEDNESDAY. GFS AND ECMWF ARE IN PRETTY CLOSE AGREEMENT WITH THIS NEXT SYSTEM WITH JUST A LITTLE DIFFERENCE ON POSITION AND INTENSITY. HAVE DECIDED TO GO WITH THE GFS AS IT HAS BEEN THE BETTER MODEL LATELY SO JUST STICKING WITH PERSISTENCE FOR NOW. BOTH MODELS ALSO AGREE ON THE TIMING OF THE THIRD SYSTEM WHICH MOVES EAST OUT OF THE SOUTHERN PLAINS THU AND INTO THE SOUTHEASTERN STATES FRI. BOTH SYSTEMS SHOULD BRING MORE PRECIPITATION TO THE AREA BUT WILL NEED TO WATCH CLOSELY AS RIGHT NOW NEITHER OF THE TWO LOOK TO BE SEVERE WEATHER MAKERS. JUST GOING WITH SHOWERS AND ISOLATED THUNDERSTORMS FOR NOW. && .AVIATION... COLD FRONT HAS PUSHED THRU MOST OF CENTRAL GA THIS MORNING. RAPID CLEARING OF STRATOCU HAS TAKEN PLACE BEHIND THE FRONT. HOWEVER... WRAP AROUND MOISTURE ALREADY INTO NORTHWEST GA. CEILINGS FROM 3 TO 4THSD FT SHOULD SPREAD FROM NORTH GA INTO MUCH OF CENTRAL GA THROUGH THE MORNING. CLOUDS SHOULD BEGIN TO BREAK UP THIS AFTERNOON. NO VISIBILITY RESTRICTIONS EXPECTED. WEST TO NORTHWEST WINDS HAVE INCREASED AND WILL CONTINUE TO RANGE FROM 10 TO 20KT WITH HIGHER GUSTS...DIMINISHING AROUND 23Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 37 74 43 65 / 0 0 0 0 30 ATLANTA 55 39 71 48 64 / 0 0 0 0 30 BLAIRSVILLE 54 31 72 40 65 / 20 0 0 0 30 CARTERSVILLE 55 36 69 43 66 / 0 0 0 5 30 COLUMBUS 64 39 75 49 68 / 0 0 0 0 50 GAINESVILLE 58 37 71 44 67 / 5 0 0 0 30 MACON 67 36 75 45 68 / 0 0 0 0 40 ROME 58 36 75 45 68 / 5 0 0 5 40 PEACHTREE CITY 56 37 72 40 65 / 0 0 0 0 40 VIDALIA 71 40 73 42 72 / 0 0 0 0 30 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && 01/41
Hazardous weather outlook, Mar 29, 6:28 AM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 628 AM EDT SUN MAR 29 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 628 AM EDT SUN MAR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY AND THIS EVENING. .SYNOPSIS... A COLD FRONT WAS EXITING CENTRAL GEORGIA THIS MORNING. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT TODAY...BRINGING DRY AND COOLER WEATHER TO NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE STRONG WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH HIGHER GUSTS. .DISCUSSION... A STRONG SURFACE LOW PRESSURE SYSTEM WAS MOVING NORTHEASTWARD THROUGH THE OHIO VALLEY THIS MORNING. THE TRAILING COLD FRONT MOVED ACROSS GEORGIA OVERNIGHT. HIGH PRESSURE BUILDING INTO GEORGIA TODAY WILL BRING STRONG WEST TO NORTHWEST WINDS TO THE AREA. WINDS WILL DIMINISH AROUND SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY...AND AGAIN THURSDAY AND THURSDAY NIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:15 PM EDT | Areal Flood Warning | FFC | Jones | 12 hr |
| Mar 28, 9:16 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 44 min |
| Mar 28, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk | 59 min |
| Mar 28, 9:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 51 min |
| Mar 29, 4:48 AM EDT | Areal Flood Warning | FFC | Pike, Spalding | 6 hr |
| Mar 29, 11:55 AM EDT | River Flood Warning | FFC | Bleckley, Pulaski | 11 days |
| Mar 29, 11:55 AM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 23 days |
| Mar 29, 5:00 PM EDT | Areal Flood Warning | FFC | Taliaferro, Warren, Wilkes | 16 hr |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.